# SDR AWXA200500758

- Difficulty date: June 9, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581094
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK FOUND CORROSION ON FLOORBEAM AT BS 312, WL 208, BL 12R.  MAINTENANCE REMOVED CORROSION ON FLOORBEAM AT BS 312, WL 208, BL 12R AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-10-51-2 FIG 205.  FABRICATED REPAIR ANGLES IAW BOEING 737-300 SRM 53-10-51-2 FIG 205.  CUT AND DRILLED EXTRUSION FOR UPPER CHORD IAW BOEING 737-300 SRM 53-10-51-2 FIG 205.  INSTALLED FABRICATED REPAIR PARTS AT BS 312, WL 208, BL 12R IAW BOEING 737-300 SRM 53-10-51-2 FIG 205.
